# SDR MAS2008F00039

- Difficulty date: August 16, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 90001273
- Part serial: FEB050051
- Condition: Malfunctioned
- Location: Overheat System
- Part time: 7,144 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2648 SAT-CLT.  NR 2 MLG BRAKE OVERHEAT WARNING AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED ASCU.  (S)
